# SDR K5SR2012121124309

- Difficulty date: November 23, 2012
- Submitted: December 11, 2012
- Operation: General aviation
- Aircraft: N516CB
- Make and model: Pilats PC1247
- Aircraft serial: 516
- Aircraft time: 2,072 hours, 1,611 cycles
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 216714
- Part serial: 0329
- Condition: Cracked
- Location: Rt Mlg Brake
- Part time: 1,585 hours, 1,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION, FOUND LT AND RT MLG BRAKE ASSY ROTORS CRACKED.  LT AND RT MLG WHEEL AND BRAKE ASSEMBLIES REMOVED AS FOLLOWS: LT WHEEL PN 3-1543-1, SN 1451 AND LT BRAKE ASSY, PN 2-1671-4, SN 0329.  RT WHEEL, PN 3-1543-1, SN 1455 AND BRAKE ASSY PN 2-1671-4, SN 0217, REMOVED.  INSTALLED NEW WHEEL/ TIRE AND BRAKE ASSEMBLES WITH CONVERSION KIT. AS FOLLOWS: LT BRAKE PN 061-1700, SN 2417 AND WHEEL ASSY, PN 40-424, SN 2500 WITH TIRE PN 021-350-0, SN 2150S00232.  RT BRAKE, PN 061-17000, SN 2419 AND WHEEL ASSY, PN 40-424, SN 2501 WITH TIRE PN 021-350-0, SN 2150S00168 IAW STC SA01376CH DATED 06/22/2009.
